Coumadin will make your blood thinner and less likely to clot which would have the same effect of taking an aspirin everyday, only stronger. It will not keep plaques from forming in your arteries, but in the event a vulnerable plaque ruptures it would help prevent a clot from forming and causing a blockage and the resulting heart attack to some degree.
So if I am short of breath when doing physical activity and the Hct (fluid Pill) does not feel like it is working and I have pains in my left arm and excrutiating headaches and neck pain. What should I ask the doctor to check for. My blood pressure stays between moderate to low and my oxygen levels register ok. I would like to know what to do because I do not think this to be normal due to the fact I am only 39. Ifeel like the doctor must think that I am crazy. These episodes continue on a daily basis.
Dvt's increases your risk for heart disease. If you are having the symptoms you're describing on exertion you need to tell a doctor ASAP. They will most likely start with a stress test, preferably a nuclear stress test to look for signs of heart disease.
I would do this sooner than later.